Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 232, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 6, 2025, 12:55 PM CDT for 7 counties in Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2025, 12:55 PM CDT (17:55 UTC)
- Expired
- May 6, 2025, 1:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camp County, TX, Franklin County, TX, Gregg County, TX, Morris County, TX, Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 9:53 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:07 AM CDT, 2 hours 48 minutes earlier. Its key messages:
- Showers and thunderstorms, including severe thunderstorms, will develop across the area over the next 24 hours.
- Dangerous flash flooding will be the primary life-threatening hazard from multiple rounds of strong thunderstorms
- Severe thunderstorms will still have the potential to produce damaging winds, large hail, and tornadoes, especially in Deep East Texas this afternoon into the evening. Over the next 12-18 hours the atmosphere will continue to modify with the approach of a warm frontal boundary. This will set the stage for heavy rainfall from showers and thunderstorms as PWAT values surpass 1.5 inches (approaching 90th percentile for this time of the year) through Tuesday. Any thunderstorms that develop in East Texas could be severe with damaging winds and large hail. Further south in Deep East Texas, surface winds will gain a more southwesterly component, boosting tornado potential in that area. With any damaging winds, trees with waterlogged root systems may be more susceptible to being blown over. Temperature maximums/minimums will remain near or just above normal (80s and 60s respectively). /16/ &&
Area forecast discussion, May 6, 10:07 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1007 AM CDT Tue May 6 2025
...New UPDATE...
.UPDATE...
Issued at 955 AM CDT Tue May 6 2025
Within the last half hour, a Severe Thunderstorm Watch has been
issued across the majority of the SHV responsible ETX counties as
elevated thunderstorms north of an advancing warm front have
initiated. Hail and wind will be the primary concern with these
storms through the afternoon. Question for later this afternoon
comes in the form of how far north the warm front stretched across
the Gulf Coast advances north into Deep East Texas and West-
Central Louisiana. Along and south of this boundary, a volatile
environment with supportive SBCAPE and deep layer shear will
allow for rotating updrafts, where a tornado threat will likely
prevail through the mid to late afternoon hours, into the early
evening. Given current model trends, downstream watch issuance
will be likely in the aforementioned regions.
KNAPP
&&
.SHORT TERM...
(Tuesday through Wednesday)
Issued at 355 AM CDT Tue May 6 2025
.KEY MESSAGES...
- Showers and thunderstorms, including severe thunderstorms, will
develop across the area over the next 24 hours.
- Dangerous flash flooding will be the primary life-threatening
hazard from multiple rounds of strong thunderstorms
- Severe thunderstorms will still have the potential to produce
damaging winds, large hail, and tornadoes, especially in Deep
East Texas this afternoon into the evening.
Over the next 12-18 hours the atmosphere will continue to modify
with the approach of a warm frontal boundary. This will set the
stage for heavy rainfall from showers and thunderstorms as PWAT
values surpass 1.5 inches (approaching 90th percentile for this
time of the year) through Tuesday. Any thunderstorms that develop
in East Texas could be severe with damaging winds and large hail.
Further south in Deep East Texas, surface winds will gain a more
southwesterly component, boosting tornado potential in that area.
With any damaging winds, trees with waterlogged root systems may
be more susceptible to being blown over. Temperature maximums/minimums
will remain near or just above normal (80s and 60s respectively).
/16/
&&
.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 355 AM CDT Tue May 6 2025
Wrap-around troughing, in combination with the attendant frontal
boundary over parts of the Gulf Coast, will keep active weather in
place through most of the rest of the week. Given WPC QPF
estimates, an additional 1-1.5 inches of rainfall is likely
(especially in southern zones) on top of wet soils. Over time, the
runoff from the storms earlier in the week will make its way to
area rivers, producing longer-term flooding in some areas. Drier
northerly flow is expected to return by this weekend as the
surface trough axis shifts eastward, and the upper-level trough
remains somewhat over the Ark-La-Miss deflecting remaining
precipitation chances away from the area. /16/
&&
.AVIATION...
(12Z TAFS)
Issued at 617 AM CDT Tue May 6 2025
Already seeing some -SHRA near and south of the I-20 corridor and
even some elevated -TSRA just south of the corridor across N LA.
This activity is rather scattered but have accounted for it with
VCTS and TEMPO groups that should hold us until the bigger show
today where TSRA will prevail through the afternoon hours. Went
back to VCTS across most terminal locations through the evening
before ending convective weather and hitting the possibility of
fog developing late tonight towards the tail end of the 12z TAF
period along with LIFR ceilings, especially across our NE TX
terminal locations. Winds will be from the east to east southeast
through the day with sustained winds near 10kts with higher gusts.
Look for winds to become variable and decouple this evening into
the overnight hours.
13
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 355 AM CDT Tue May 6 2025
Spotter activation is expected later today as early as midday and
continuing through the evening. /16/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 66 83 65 / 90 70 20 20
MLU 72 64 82 64 / 90 90 40 30
DEQ 69 59 78 58 / 90 70 10 20
TXK 70 62 80 61 / 100 70 10 20
ELD 71 60 81 61 / 90 90 20 20
TYR 71 64 81 63 / 100 40 10 20
GGG 71 63 81 62 / 100 50 20 20
LFK 74 66 84 64 / 90 60 30 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday morning for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Wednesday morning for LAZ001>006-010>014-
017>022.
OK...Flood Watch through Wednesday morning for OKZ077.
TX...Flood Watch through Wednesday morning for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...16
LONG TERM....16
AVIATION...13In the hours before
Special weather statement, May 6, 12:14 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 PM CDT Tue May 6 2025
ARZ059-OKZ077-TXZ096-097-108-109-061800-
McCurtain OK-Franklin TX-Bowie TX-Red River TX-Titus TX-Little
River AR-
1214 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LITTLE RIVER...RED
RIVER...NORTHWESTERN BOWIE...SOUTHERN MCCURTAIN...NORTHEASTERN
FRANKLIN AND NORTHERN TITUS COUNTIES UNTIL 1 PM CDT...
At 1214 PM CDT, Doppler radar was tracking a strong thunderstorm
near Boxelder, moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Clarksville, Foreman, Boxelder, Idabel, De Kalb, Bagwell,
Manchester, Wilkerson, Arkinda, Valliant, Talco, Avery, Millerton,
Annona, Haworth, Garvin, English, Bryarly, Harris and Beaverdams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3395 9523 3396 9522 3394 9516 3403 9516
3378 9433 3334 9479 3335 9480 3337 9481
3332 9481 3329 9484 3335 9515
TIME...MOT...LOC 1713Z 190DEG 28KT 3350 9494
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
26Special weather statement, May 6, 12:21 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1221 PM CDT Tue May 6 2025
TXZ136-149-061745-
Cherokee TX-Smith TX-
1221 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHEROKEE AND
SOUTHERN SMITH COUNTIES UNTIL 1245 PM CDT...
At 1221 PM CDT, Doppler radar was tracking a strong thunderstorm
near Maydelle, or 10 miles southwest of Jacksonville, moving north
at 65 mph.
HAZARD...Wind gusts up to 30 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Tyler, Jacksonville, Whitehouse, Rusk, Bullard, Troup, Mount
Selman, Mixon, Reese, Maydelle, New Summerfield, Noonday,
Gallatin, Cuney, Teaselville and Concord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3215 9548 3220 9546 3224 9549 3225 9547
3228 9546 3218 9499 3215 9499 3172 9519
3176 9540 3182 9540 3184 9541 3184 9545
3193 9542 3196 9545 3199 9545 3202 9543
3204 9544 3205 9542 3207 9544 3208 9542
TIME...MOT...LOC 1721Z 190DEG 55KT 3184 9535
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
26Special weather statement, May 6, 12:23 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1223 PM CDT Tue May 6 2025
TXZ124-125-136-137-061800-
Smith TX-Upshur TX-Wood TX-Gregg TX-
1223 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL GREGG...CENTRAL
SMITH...SOUTHWESTERN UPSHUR AND SOUTHEASTERN WOOD COUNTIES UNTIL 1
PM CDT...
At 1223 PM CDT, Doppler radar was tracking a strong thunderstorm
over Tyler, moving northeast at 60 mph.
HAZARD...Wind gusts up to 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Tyler, Longview, Whitehouse, White Oak, Gladewater, Lindale,
Quitman, Big Sandy, Hawkins, Clarksville City, East Mountain,
Hoard, Liberty City, Hainesville, New Chapel Hill, Winona, Union
Grove, Warren City and Red Springs.
LAT...LON 3261 9544 3280 9543 3255 9478 3221 9524
3230 9545 3231 9545 3232 9546 3232 9545
3233 9546 3233 9545 3236 9545 3237 9546
TIME...MOT...LOC 1723Z 209DEG 51KT 3234 9530
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
26Special weather statement, May 6, 12:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1247 PM CDT Tue May 6 2025
ARZ059-070-TXZ097-112-061815-
Little River AR-Miller AR-Cass TX-Bowie TX-
1247 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LITTLE RIVER...
NORTHWESTERN MILLER...NORTHEASTERN CASS AND SOUTHEASTERN BOWIE
COUNTIES THROUGH 115 PM CDT...
At 1247 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Atlanta, moving north at 60 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mount Pleasant, Queen City, Maud, Mandeville, Nash, Red Hill, Domino,
Douglassville, Leary, Redwater, Pleasant Hill, Texarkana, Hervey, Red
Lick, Atlanta, Red Bank, Wake Village, Homan, Genoa, and Hooks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
northeastern Texas.
&&
LAT...LON 3351 9377 3350 9377 3298 9423 3303 9442
3363 9435
TIME...MOT...LOC 1747Z 191DEG 50KT 3312 9429
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Local storm report, May 6, 12:51 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1251 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Hail 4 SE Noonday 32.20N 95.35W
05/06/2025 M1.00 Inch Smith TX Broadcast Media
Report of quarter sized hail in Flint, TX.
&&
AECLocal storm report, May 6, 12:54 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1254 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM Hail 3 ESE Noonday 32.23N 95.35W
05/06/2025 E1.00 Inch Smith TX Broadcast Media
Report of quarter sized hail in Gresham, TX.
&&
AECThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:06 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur | 12 days |
| May 6, 9:14 AM CDT | River Flood Warning | SHV | Panola, Shelby | 21 days |
| May 6, 9:32 AM CDT | Special Weather Statement | SHV | Smith, Wood | 28 min |
| May 6, 9:37 AM CDT | River Flood Warning | SHV | Bowie, Red River | 6 days |
| May 6, 9:52 AM CDT | Special Weather Statement | SHV | Wood | 53 min |
| May 6, 10:09 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 46 hr |
| May 6, 10:47 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Franklin, Morris, Smith, Titus and 2 more | 43 min |
| May 6, 11:29 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 46 min |
| May 6, 12:05 PM CDT | Special Weather Statement | SHV | Harrison, Marion | 40 min |
| May 6, 12:14 PM CDT | Special Weather Statement | SHV | Red River | 46 min |
| May 6, 12:21 PM CDT | Special Weather Statement | SHV | Cherokee | 24 min |
| May 6, 12:21 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 39 min |
| May 6, 12:23 PM CDT | Special Weather Statement | SHV | Smith | 37 min |
| May 6, 12:35 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Smith | 40 min |
| May 6, 12:47 PM CDT | Special Weather Statement | SHV | Cass | 28 min |
| May 6, 12:56 PM CDT | Flash Flood Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 5 hr |
| May 6, 12:57 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 48 min |
| May 6, 1:20 PM CDT | Special Weather Statement | SHV | Franklin, Red River, Titus | 40 min |
| May 6, 1:24 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 56 min |
| May 6, 1:28 PM CDT | Tornado Warning | SHV | Cherokee, Smith | 47 min |
| May 6, 1:31 PM CDT | Special Weather Statement | SHV | Shelby | 44 min |
| May 6, 1:36 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 39 min |
| May 6, 1:42 PM CDT | Special Weather Statement | SHV | Camp, Morris, Upshur | 33 min |
| May 6, 2:00 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 60 min |
| May 6, 2:03 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Panola, Rusk, Smith | 57 min |
| May 6, 2:31 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 5 hr |
| May 6, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, Shelby | 53 min |
| May 6, 2:47 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 58 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Shelby | 42 min |
| May 6, 3:11 PM CDT | Flash Flood Warning | SHV | Harrison, Panola | 5 hr |
| May 6, 3:21 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches | 41 min |
| May 6, 3:44 PM CDT | Severe Thunderstorm Warning | SHV | Shelby | 61 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more | 43 min |
| May 6, 4:36 PM CDT | Special Weather Statement | SHV | Sabine | 24 min |
| May 6, 4:42 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Sabine, San Augustine, Shelby | 33 min |
| May 6, 5:00 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more | 3 hr |
| May 6, 5:08 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 52 min |
| May 6, 5:38 PM CDT | Flash Flood Warning | SHV | Sabine, Shelby | 3 hr |
| May 5, 7:13 PM CDT | River Flood Warning | SHV | Caddo, De Soto | 63 hr |
| May 6, 9:03 AM CDT | Special Weather Statement | SHV | Jackson | 27 min |
| May 6, 9:28 AM CDT | Special Weather Statement | SHV | Ouachita | 32 min |
| May 6, 10:00 AM CDT | Special Weather Statement | SHV | Ouachita | 45 min |
| May 6, 1:26 PM CDT | Special Weather Statement | SHV | LaSalle | 19 min |
| May 6, 2:14 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 20 min |
| May 6, 2:43 PM CDT | Special Weather Statement | SHV | Bienville, Bossier, Natchitoches, Red River, Webster | 47 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Jackson, Lincoln, Natchitoches and 3 more | 42 min |
| May 6, 3:17 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 43 min |
| May 6, 3:29 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 46 min |
| May 6, 3:53 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 22 min |
| May 6, 3:54 PM CDT | Special Weather Statement | SHV | Caldwell, Ouachita, Union | 36 min |
| May 6, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union | 45 min |
| May 6, 4:01 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 59 min |
| May 6, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 50 min |
| May 6, 4:14 PM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Claiborne, Lincoln, Red River, Webster | 5 hr |
| May 6, 4:32 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 1 more | 43 min |
| May 6, 4:48 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 27 min |
| May 6, 4:52 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Ouachita, Union | 53 min |
| May 6, 5:06 PM CDT | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River | 3 hr |
| May 6, 5:06 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Winn | 54 min |
| May 6, 5:11 PM CDT | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Union | 3 hr |
| May 6, 5:13 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 47 min |
| May 6, 5:44 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 46 min |
| May 6, 6:14 PM CDT | Flash Flood Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 3 hr |
| May 6, 11:38 AM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 52 min |
| May 6, 1:08 PM CDT | Special Weather Statement | SHV | Lafayette, Miller | 52 min |
| May 6, 1:33 PM CDT | Special Weather Statement | SHV | Hempstead, Howard, Little River, Sevier | 42 min |
| May 6, 1:47 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 18 min |
| May 6, 2:18 PM CDT | Special Weather Statement | SHV | Columbia, Nevada | 42 min |
| May 6, 2:19 PM CDT | Special Weather Statement | SHV | Union | 41 min |
| May 6, 2:56 PM CDT | Special Weather Statement | SHV | Columbia, Union | 49 min |
| May 6, 3:15 PM CDT | Severe Thunderstorm Warning | SHV | Union | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.